# SDR 9JLA2022093033335

- Difficulty date: September 28, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N530BD
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5352
- Aircraft time: 7,776 hours, 3,486 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: B0804074001
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT AN AC ESS BUS ANNUNCIATOR ILLUMINATED IN FLIGHT. THE MAINTENANCE BASE TROUBLESHOT AND DETERMINED THE K1XD SENSE RELAY WAS DEFECTIVE. THE DEFECTIVE RELAY WAS REMOVED AND A NEW UNIT INSTALLED. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
